# SDR DALA2018111006585

- Difficulty date: November 9, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,350 hours, 25,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK INTERCOSTALS FROM STATION 312 TO STATION 344 LBL 45 AT FWD WET AREA. INTERCOSTALS FROM STATION 312 TO STATION 344 LBL 45 AT FWD WET AREA (W1) WERE REPLACED PER SRM 51-40-02.
